# SDR ASAA2018021923651

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 17,143 hours, 5,657 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 4126
- Condition: Failed
- Location: Left
- Part time: 17,139 hours, 5,653 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APU CONTROL CABIN TEMP RAN AWAY TO 60 C AND WOULD NOT RESPOND TO TEMP SELECTOR, THEN PACK TRIP ILLUMINATED WAITED FOR A FEW MINUTES AND DID A PACK RESET. TEMPERATURE BEGAN TO RUN FULL HOT WITH TEMP SELECTOR IN FULL COLD. GROUNDED - YES. REF TSR 701460 FOUND SENSE LINE ON LH ACM FOR THE STBY TEMP CONTROL VALVE LOOSE. REMOVED LH ACM PER B737-900 AMM 21-51-04. FOUND THE FAN IMPELLER DAMAGED AND ACM SEIZED. NO FOD DAMAGE NOTED IN THE COOLING AIR EXHAUST PATH. VISUALLY INSPECTED THE HEAT EXCHANGERS. NO DEFECTS.  INSTALLED NEW LH ACM PER AMM 21-51-04-400-802-002. ACM INSTALLATION TEST PASSED. LEAK AND OPS CHECKED GOOD.
